# SDR AALA202011109014

- Difficulty date: November 9, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 18,204 hours, 7,070 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Expansion Joint
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN EXPANSION JOINT AT STA 540 AND BL 0, MEASURING L=0.75 IN, W=0.002 IN, D=0.04 IN. REPLACED EXPANSION JOINT WITH NEW IAW SRM 51-10-02.
